American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81Q05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Alex Mahalov and Sergei K. Suslov. Solution of paraxial wave equation for inhomogeneous media in linear and quadratic approximation. Proc. Amer. Math. Soc. 143 (2015) 595-610.
Abstract, references, and article information   
View Article: PDF

[2] Daniel Blasi Babot. Heisenberg uniqueness pairs in the plane. Three parallel lines. Proc. Amer. Math. Soc. 141 (2013) 3899-3904.
Abstract, references, and article information   
View Article: PDF

[3] Axel Schulze-Halberg. Explicit higher-dimensional Darboux transformations for the time-dependent Schr\"{o}dinger equation. Contemporary Mathematics 563 (2012) 165-180.
Book volume table of contents   
View Article: PDF

[4] Yves Grandati and Alain Bérard. Solvable rational extension of translationally shape invariant potentials. Contemporary Mathematics 563 (2012) 115-125.
Book volume table of contents   
View Article: PDF

[5] Sergei K. Suslov. On integrability of nonautonomous nonlinear Schr\"{o}dinger equations. Proc. Amer. Math. Soc. 140 (2012) 3067-3082.
Abstract, references, and article information   
View Article: PDF

[6] Maria J. Esteban, Mathieu Lewin and Eric Séré. Variational methods in relativistic quantum mechanics. Bull. Amer. Math. Soc. 45 (2008) 535-593. MR 2434346.
Abstract, references, and article information   
View Article: PDF

[7] N. N. Shamarov. A functional integral with respect to a countably additive measure representing a solution of the Dirac equation. Trans. Moscow Math. Soc. 66 (2005) 243-255. MR 2193434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alexander Fedotov and Frédéric Klopp. On the absolutely continuous spectrum of one-dimensional quasi-periodic Schrödinger operators in the adiabatic limit. Trans. Amer. Math. Soc. 357 (2005) 4481-4516. MR 2156718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Claude Le Bris and Pierre-Louis Lions. From atoms to crystals: a mathematical journey. Bull. Amer. Math. Soc. 42 (2005) 291-363. MR 2149087.
Abstract, references, and article information   
View Article: PDF

[10] Christian Lubich. On variational approximations in quantum molecular dynamics. Math. Comp. 74 (2005) 765-779. MR 2114647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Michael Christ and Alexander Kiselev. Absolutely continuous spectrum for one-dimensional Schrödinger operators with slowly decaying potentials: Some optimal results. J. Amer. Math. Soc. 11 (1998) 771-797. MR 1621882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] G. Kamberov. Prescribing mean curvature: existence and uniqueness problems. Electron. Res. Announc. Amer. Math. Soc. 4 (1998) 4-11. MR 1606327.
Abstract, references, and article information   
View Article: PDF

[13] Tian Lixin and Liu Zengrong. The Schrödinger operator. Proc. Amer. Math. Soc. 126 (1998) 203-211. MR 1415351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Barry Simon. Some Schrödinger operators with dense point spectrum . Proc. Amer. Math. Soc. 125 (1997) 203-208. MR 1346989.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Moshé Flato, Jacques C. H. Simon and Erik Taflin. Asymptotic completeness, global existence and the infrared problem for the Maxwell-Dirac equations. Memoirs of the AMS 127 (1997) MR 1407900.
Book volume table of contents   

[16] Zi Qi Sun. An inverse boundary value problem for Schr\"odinger operators with vector potentials . Trans. Amer. Math. Soc. 338 (1993) 953-969. MR 1179400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Stanley Gudder. A generalization of d'Alembert's functional equation . Proc. Amer. Math. Soc. 115 (1992) 419-425. MR 1098400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Anton Arnold and Francis Nier. Numerical analysis of the deterministic particle method applied to the Wigner equation . Math. Comp. 58 (1992) 645-669. MR 1122055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia